# SDR DALA2018122607389

- Difficulty date: December 26, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA472703-14 REV ORIG FUSELAGE/DOUBLER-FWD TOILET SERVICE DOOR J AMB DOUBLER P/N 5953050-85/FS=288, LONG 20-21L/BLEND OUT REPAIR TIME-LIMITED. THIS LOGPAGE IS SUPERSEDED BY LOGPAGE 0873134. THE REPAIR INSTALLED PER ER/A 472703-14 HAS BEEN REMOVED, AND IS INCORPORATED INTO A NEW REPAIR INSTALLED PER ER/A 573901-14. ALL TIME-LIMITED ITEMS AND REQUIRED INSPECTIONS TRACKED PER THIS LOGPAGE ARE NOW BEING TRACKED BY LOGPAGE 0873134. OK TO CLOSE THIS LOGPAGE. ER/A 472703-14 WILL BE REVISED TO REV A TO NOTE ACCOMPLISHMENT OF NEW REPAIR AND OF NEW LOGPAGE TRACKING. (LP0590513)
